# SDR CA050824019

- Difficulty date: August 7, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Gulstm 500B
- Aircraft time: 11,288 hours
- Engine: Lyc IO540E1A5
- Propeller: Hartzl HCA3VK2
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1016301010R
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A ROUTINE COMPANY FLIGHT, THE NR 1 ENGINE STARTED RUNNING ROUGH.  THE AIRCRAFT LANDED AND CALLED MAINTENANCE.  UPON INSPECTION THE LT MAG WAS FOUND SEPARATED IN TWO, THE REAR HALF WAS STILL BOLTED TO THE ENGINE PAD AND THE FRONT HALF WAS HANGING BY THE IGNITION LEADS.  THE MAG WAS REPLACED AND TIMED WITH THE AIRCRAFT AND RETURNED TO SERVICE.
